Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Had cold, have cough, have phlegm, yellow and white. Smoker. Help?

I had a cold a few weeks ago. The cold has gone. Bit since then Im coughing up phlegm alot and since this morning my tongue and throat is sore and bright reddish colour. The colour of the phlegm is white and sometimes yellow. I am a smoker now for about 9 years and smoke about 20 cigarettes a day. Can you help or give any advise to whats wrong. Im starting to smoke less in hopes of quiting.
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
thanks for your query.

Ya its good to quit the smoke completely at this stage.

You could be having attack of URTI or smokers pneumonitis.

You need to take any broad spectrum antibiotic like Z pack, along with it take anti inflammatory drug like tab Emanzen DP, anti histaminic like Levocet.

Avoid cold and junk foods, alcohol and smoking.

Thanks a lot, take care.
Answered: Mon, 22 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor